Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vomiting after eating orange, domstal stopped it, watery stools, on gramogyl, still continues, side effect of medication ?

my daughter 2 yrs old ,had vomitting 3 days back( after eating more than half orange last night). consulted dr and gave domstal and it stopped. from next day she is having watery stools 3 to 4 times a day. iam giving gramogyl for the last 2 days, still she is having watery stools 2 to 3 times a day. is this normal? can i continue the medicine. is there any side effect for this medicine. can i give her banana at this time? Pls advice
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response

Thanks for posting your query

You may well continue the medicine for 5 to 7 days

You may give her Banana also

Hope this helps
If there are no further doubts, do accept my reply and rate it
Get Well Soon
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor